Registro completo de metadatos
Campo DC | Valor | Lengua/Idioma |
---|---|---|
dc.creator | Guzmán, Osvaldo | - |
dc.creator | Hrusak Michael | - |
dc.creator | Martínez Celis, Arturo | - |
dc.date.accessioned | 2024-03-23T01:00:36Z | - |
dc.date.available | 2024-03-23T01:00:36Z | - |
dc.date.issued | 2017-12 | - |
dc.identifier.issn | ISSN electrónico: 1759-9008 | - |
dc.identifier.uri | https://repositorioccm.matmor.unam.mx/handle/123456789/161 | - |
dc.description.abstract | In this work we study cardinal invariants of the ideal SP of strongly porous sets on ω2. We prove that add(SP) = ω1 , cof(SP) = c and that it is consistent that non(SP) < add(N ), answering questions of Hrušák and Zindulka. We also find a connection between strongly porous sets on ω2 and the Martin number for σ-linked partial orders, and we use this connection to construct a model where all the Martin numbers for σ-k-linked forcings are mutually different. | - |
dc.description.sponsorship | The authors were supported by PAPIIT grants IN 102311 and IN 108014. The first-listed author was supported by CONACyT scholarship 420090. The second-listed author was supported by a CONACyT grant 177758. The third-listed author was supported by CONACyT scholarship 332652 | - |
dc.language | eng | - |
dc.publisher | Association for Symbolic Logic | - |
dc.publisher | Carnegie Mellon University | - |
dc.rights | El uso de este contenido digital se rige por una licencia Creative Commons BY 3.0 Internacional, https://creativecommons.org/licenses/by/3.0/legalcode.en/, fecha de asignación de la licencia 2017-12. | - |
dc.subject | Mathematical Logic and Foundations | - |
dc.subject | Set Theory | - |
dc.subject | Cardinal Characteristic Continuum | - |
dc.subject.classification | Ciencias Físico-Matemáticas y de las Ingenierías | - |
dc.title | Cardinal invariants of strongly porous sets | - |
dc.type | Artículo de investigación | - |
dcterms.audience | Investigadores | - |
dcterms.provenance | Universidad Nacional Autónoma de México. Centro de Ciencias Matemáticas | - |
dcterms.provenance | Journal of Logic and Analysis; http://logicandanalysis.org/index.php/jla/article/view/285 | - |
dc.identifier.url | http://logicandanalysis.org/index.php/jla/article/view/285/123 | - |
dc.rights.accessrights | Acceso abierto | - |
dc.description.repository | Repositorio Universitario del Centro de Ciencias Matemáticas, https://repositorioccm.matmor.unam.mx/ | - |
dc.identifier.bibliographiccitation | O. Guzmán, M. Hrusak and A. Martínez, Cardinal invariants of strongly porous sets, Journal of Logic Analysis, vol. 9, (2017), no. 6, 1-16, https://repositorioccm.matmor.unam.mx/handle/123456789/161 | - |
dc.identifier.doi | http://dx.doi.org/10.4115/jla.2017.9.6 | - |
dc.relation.ispartofjournal | Journal of Logic Analysis, vol. 9, (2017), no. 6, 1-16. ISSN electrónico: 1759-9008. En: http://logicandanalysis.org/index.php/jla/issue/view/16 | - |
Aparece en las colecciones: | Artículos de Investigación |
Los ítems de DSpace están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.